# SDR N6WA2020102101

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 36,764 hours, 25,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 909
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSE FAIRING SUPPORT ATTACHMENT PIECE IS CRACKED ON THE LT SIDE JUST AFT OF FS 909.00.  REMOVED DAMAGED AREA, IAW EA20-2020-095.  REPAIRED IAW EA20-2020-095 AND CRJ 700 SRM 51-42-00.
